# SDR DHL2004745534

- Difficulty date: July 20, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK,  RT WING I/B FOREFLAP L/E HAS A DENT WS 335.  DAMAGED FOUND TO BE OUT OF LIMIT IAW B727 SRM 57-50-1 FIG 3.  CUT OUT DAMAGED AREA & FABBED FILLER FROM 2024 T3 .050 PO 900980 DIM 2.6875 INCH X 2.5 INCH & 2 EA DOUBLERS FROM 2024 T3 .063 PO 900790 DIM 5.75 X 3.25 INCH & 5.75 X 2.25 INCH IAW B727 SRM 57-50-4 FIG 2.  PARTS TREATED & PRIMED IAW B727 SRM 51-10-2 PARTS INSTALLED IAW B727 SRM 57-50-4 FIG 2.
